Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSolving multiple right hand sides linear equations.
Author(s) Haavard Raddum, Igor Semaev
TypeArticle in Journal
AbstractA new method for solving algebraic equation systems common in cryptanalysis is proposed. Our method differs from the others in that the equations are not represented as multivariate polynomials, but as a system of Multiple Right Hand Sides linear equations. The method was tested on scaled versions of the AES. The results overcome significantly what was previously achieved with Gröbner Basis related algorithms.
KeywordsMultiple Right Hand Sides linear equations, Algebraic attacks, AES
ISSN0925-1022; 1573-7586/e
URL http://link.springer.com/article/10.1007%2Fs10623-008-9180-z
LanguageEnglish
JournalDes. Codes Cryptography
Volume49
Number1-3
Pages147--160
PublisherSpringer US, New York, NY
Year2008
Edition0
Translation No
Refereed No
Webmaster